# SDR SIMA200309606

- Difficulty date: March 25, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725015
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS LEVEL TWO FINDING FOUND DURING A MBV INSPECTION, THE SERVICE DOOR AFT SILL WAS FOUND CORRODED.  REMOVED AND INSTALLED NEW SERVICE DOOR SILL IAW EMB 140 SRM 51-40-02, 51-20-03 AND 51-40-06.  (M)
